Wore Nightgown all day so this means....

Discussion in 'Fibromyalgia Main Forum' started by fibrohugslife, Dec 11, 2005.

  1. fibrohugslife

    fibrohugslife New Member

    That I am having a really bad health day. I am on some new medication along with my other regular medications that I got from the free clinic last week (muscle relaxers), and then I have my herbal supplements that I take along with everything else. I have been so knocked out sleeping all day. I managed to call my guy friend (could be my boyfriend at this point, who knows LOL) and that was a funny conversation within itself because I sounded like I was drunk with slurred speech and off the wall laughing. He's a sweetheart anyway and listened to me.

    Saw my parents and cat rarely today (live with my family). My cat was hanging out by my door with hopes of me making an appearance to pet him a little.

    My pain is not so bad BUT then again I am too medicated to really know how I am feeling really LOL.

    My mother laughed at me because I kept slamming into the walls and walking so lopsided like I was drunk or something. I kept thinking I was already in the doorway but didn't quite make it. She completely understands that as she has been under heavy medication and has been through what I have been through with medications. I have a slight headache which feels like it is caused by my sinuses.

    I am tired of my bed but I know that I must return to it to get some sleep. Oh how I wish that I had a laptop to work in my bed from LOL. I will purchase one next year.

    I am sure that there are many of you that have been though the same things as me.

    Hehehehe,
    Nicole
  2. shep

    shep New Member

    Somedays I wear my PJs for three days or more. On days when I am so tired from CF that I just can't stay out of bed.
    Iwish I could sleep, but I don't. (maybe 4-5 hours every two or three days). If I did maybe I would have more energy. I am not on meds for the fatigue. When I stay in bed like that it is because I am weak and tired and standing and walking..is something I just can do that day or days.
    On these days my pain level is very high also.
    I wish for some medication that would give me some energy.
    I have a little dog that stands at my door like your cat does and looks at me very sad and looks at me like "I wish you would get up and take me out for a walk."
    Just do the best you can each day and take each day as it comes. Don't beat yourself up over staying in bed if you need too.
    Shep
  3. Sheila1366

    Sheila1366 New Member

    I hope no bruises were acquired during your bumpy trips up and down the hall way.You poor thing but atleast you can laugh about it.While you are laying in bed just think about when you are up and about again and doing all kinds of stuff like hanging gliding,jumping from a plane,climbing mount everest,running for Miss America....so much to look forward to.Let me know how it goes. LOL!
    SHeila
  4. libra55

    libra55 New Member

    When I am home I am always in a nightgown or pajames. I only put on clothes to go out. I dont wear a bra except for functions where I have to dress up. I would go naked if I could. The feel of clothes on my body is so scratchy and uncomfortable. I think most of us on this forum feel that way about clothes. The worst for me are panty hose, I detest them!

    Hope you feel better.

    Michelle
  5. XKathiX

    XKathiX New Member

    I had Friday as a vacation day and today too. Friday I never made it out of my pj's. I did on Saturday, but not on Sunday. So far today it's pajama city!!

    I get frustrated because there are things I want to do and I don't have the energy or desire.

    I too am on a new med - Ultracet and it's knocking me for a loop too. I've been on everything up to oxycontin in the past and none of them make me drowsy or spacy but this one is. I've walked into a couple of walls and have done some other odd things. Like putting trash in the refrigerator instead of the garbage:)

    Hang in there - hope you feel better

    Kathi
  6. fibrohugslife

    fibrohugslife New Member

    My nightgown LOL. Last night I somehow managed to take off the nightgown and put on my sweatshirt and sweatpants and I was falling all over the place trying to put on clothes. Then I wondered why do I even bother LOL. If someone passed by my room you would hear all sorts of crashing and bumping going on and me saying ooooouch! LOL I decided to take a hot bath and back into my nightgown I went LOL. My brain started to work again and I managed to do some schoolwork(take college classes online) and got my work done early.

    The medications that I am on are muscle relaxers-Baclofen (NEW), and anti-depressants now on Zoloft (take that about two or three times a week to stay in my system), so I am just experiencing all of the side effects. If there are side effects for medication I am most guaranteed that I will be experiencing every single one of them. The muscle relaxers are suppose to help with pain but I rarely ever feel pain relief. I haven't had pain relief in months. I am so used to just dealing with the pain. My legs feel like jelly and increase the probabilities of me running into things. My doctor is aware of that. I am hoping to find something that will help reduce or better yet eliminate the pain.

    I was able to get a doctor through the county hospital and will get to see him after my trip.


    This morning I crashed into my blinders LOL, I just cannot walk straight for the life of me.

    It is just kinda sad as I never imagined that my life would be this way. I miss working dearly but I can't work anymore and I am only 29 years old. Wow! I am still going through the mourning over the loss of my job and not being able to work at all, and being forced to really rely on help from other people (hard for me to accept, I like to do things on my own).

    I am in search on here of more herbal supplements that I can take and inexpensive as those things are soooo expensive.
    However I cannot think straight at all so I get distracted so easily online.

    The only thing I remembered to do was to send in my appeal to state disability on Saturday as they said I could work and well gosh darn it I really can't!! If they lived in my body for a month, they would change their minds quite quickly.

    Anyway I know that many of you are in my shoes and experience what I go through and it is nice to know that I am not alone.

    Nicole





    [This Message was Edited on 12/12/2005]
    [This Message was Edited on 12/12/2005]
  7. bewitched

    bewitched New Member

    hi its bewitched i have not been on in awhile but try to read what everyone has to say.

    i know what it feels like to be in pjs all day the only reason i am dressed is that i have a client coming soon. but once she leaves its back to my safe place which is my bedroom. i learned along time ago with this illness that feeling bad because we have these days and are not in control of them that i go with the flow and wait for my good days to return, we have enough to worry about. just feel better and know that you are loved and cared for by all of your fibro family.
    love and blessings bewitched
  8. ksp56

    ksp56 Member

    Hey Nicole! This appears to be another symptom of those of us with these DD's!!!! LOL

    Unless I am going out, which can be infrequent at times, I have 4 pairs of plaid pj bottoms I wear with my tee's or sweatshirt! They are my 'stay at home' look and style!

    My neighbors must think I have a very limited closet! It beats the old t-shirts I use to wear! My hubby brought home 2 new pairs recently. The feelings were akin, to how
    I used to feel about pretty lingere. I know, sad but true!

    It is now time to decorate the tree, which has been up for over a week! LOL And yes, I will be wearing my plaid bottoms!

    Have a good day!

    Kim

  9. kellyann

    kellyann New Member

    I hardly ever get dressed in anything other than pj's anymore unless I go out, which I avoid as much as possible. I do love a new pair of pj's! And fuzzy house shoes!

    Take Care!
    Kellyann
  10. JLH

    JLH New Member

    It sounds as if those muscle relaxers are way tooooo strong to take during the daytime!!

    Especially if you are running an online business, and taking classes online. You want a clear head for all that!

    I hate feeling all doped up during the daytime! Ugh! I take the muscle relaxer Zanaflex at night to help me sleep. Once it kicks in, I'm in zombie land, but when I get up in the morning, it's out of my system.

    Have you tried anything like Ultracet during the day for pain? I take Cymbalta and Neurotin during the day for pain. They both really help, and with no side effects for me.

    Hope you get off those new meds soon, or you'll be looking for an accidential ins. policy!!! LOL

    Holiday Hugs,
    Janet